# SDR FDEA202101190156

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 60,983 hours, 23,889 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 168
- Condition: Failed
- Location: Nlg Doors
- Part time: 17,450 hours, 10,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NLG DOOR INDICATOR ILLUMINATED ON BOTH GEAR INDICATOR PANELS.  COMPLIED WITH QRH AND RETURNED TO AFW.  PROXIMITY BOX SHOWING CODE 32 W/ BOX FAULT LIGHT ON.  T/S PER A300 TSM 32-30-00.  BITE TEST PROXIMITY DETECTOR PROCESSING UNIT (54GB), PER M/M 32-31-71-04 FOUND FAULT CODE 32.  NLG DOOR MICROSWITCH, ISOLATED TO (33GB) SWITCH AT FAULT.  REMOVED AND REPLACED (33GB) SWITCH, IAW A300 M/M 32-00-00-4.  REMOVED AND REPLACED DETECTOR PROCESSING UNIT (54GB), IAW A300 M/M 32-31-71-04 AND LUBRICATE NLG DOOR OPERATIONS VERIFED NORMAL.  A/C OK FOR SERVICE.
